It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Mike,

I hate to say this, but tapering is the only real way to get off of the drug. I think what you need to do is go off much slower. It is not uncommon for this process to take 6 months to a year. go down by a quarter milligram and stay on that dose for a month then drop another quarter milligram until you are off.

On the other hand, if you have an anxiety dissorder, don't be surprised if the original anxiety comes back. That is why it is typically a long term solution or used in conjunction with an SSRI to eliminate the side effects. Anyway, if the long slow taper is not working then maybe it is time to see an addiction specialist.

I hope it all works out.
Mike,

If you are under 4 mg per day and it has helped you then tell the doctor you want to stay on it for the anxiety. Honestly, alcoholism and anxiety dissorders are very closely tied. I have found that alcohol helps with my anxiety until the day after. Problem is alcohol is horrible for you and has ten times more side effects than most benzos have. I would see if you can stay on it long term. However, if you find that you constantly need to increase the amount you are taking then you know the addictive side is creeping back in.

I am on Xanax long term for anxiety dissorder, and I tried to quit cold turkey one time and I understand the withdrawl. It is worse than the original anxiety. I would either slowly taper over a long period of time until it is gone or until you get to a dose that just barely covers your anxiety and stay there.

Good luck man.





All times are GMT -7. The time now is 12:48 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!